Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256162
Title: Исследование подвижных особенностей неавтономных систем Гамильтона с кубическими нелинейностями
Authors: Мататов, В. И.
Сабынич, Л. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 59-63.
Abstract: Necessary and sufficient conditions of the uniqueness movable singular points for the non-autonomy Hamilton's systems with the cubic nonlinearities were found
URI: https://elib.bsu.by/handle/123456789/256162
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
59-63.pdf195,05 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.